AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  4                    No. 2               November 2007

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

Domination  in Discrete Structures - New Directions 

B.D. Acharya,  S. Arumugam and P.J. Slater 113-115

 2

Domination in Hypergraphs B.D. Acharya 117-126

 3

Further Results on Domination in Graphoidally Covered Graphs B.D. Acharya and Purnima Gupta 127-138

 4

The Minimum robust domination energy of a connected graph  B.D. Acharya, S.B. Rao and T. Singh 139-143

 5

Energy of a set of vertices in a graph B.D. Acharya, S.B. Rao, P. Sumathi and  V. Swaminathan 145-152
 6

Intersection Graph of the Minimal Dominating Sets of a Graph   

B.D. Acharya, V. Swaminathan and A. Wilson Baskar 153-159
 7 Fractional Independence and Fractional domination chain in graphs S. Arumugam and K. RejiKumar 161-169
8

Independence saturation and extended domination chain in graphs

S. Arumugam and M. Subramanian 171-181
9 Competition Parameters of a Graph Suk J. Seo and Peter J. Slater 183-190
10 Colored Problems in Graphs Peter. J. Slater 191-196
11 Total Reinforcement Number of a Graph N. Sridharan, MD. Elias and V. S. A. Subramanian 197-202
12 Total bondage number of a Graph N. Sridharan,  MD. Elias and V. S. A. Subramanian 203-209
13

Very excellent graphs and rigid very excellent graphs

N. Sridharan  and M. Yamuna 211-221
14 Partially Balanced Incomplete Block Designs Arising From Minimal Dominating sets of a Graph  H. B. Walikar, B. D. Acharya,  H. S. Ramane                                H. G. Shekharappa and S. Arumugam 223-232